# SDR 01FDEA00258

- Difficulty date: April 6, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N124FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19360
- Aircraft time: 62,426 hours, 46,927 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP, RT WING UPPER SKIN LEAD EDGE FOUND CRACKED AT WS 46, 8 INCHES FWD OF THE FWD WING SPAR.**  S/D  **  FAB & REPAIR PER IAW BAC 727 SRM 57-30-4 & SRM 51-30-2.
